# SDR ASAA0280560

- Difficulty date: November 11, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, LEFT INBOARD SEAT TRACK IS CORRODED AT FS 574-598, LBL 22.  REMOVED DAMAGED SECTION AND INSTALLED REPAIR PARTS PER SRM 53-05.  (M)
